# SDR CKSA98192

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37509392N
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION AND GOUGE MARK ON LT UPPER CUSP FITTING AT FS 1000.  REMOVED OLD FITTING IAW DC8 SRM 53-1-0.  DRILLED UP NEW FITTING ON LT UPPER CUSP AT FS 1000 IAW DC8 SRM 51-1-20D.  INSTALLED NEW FITTING AT FS 1000 AT LT UPPER CUSP IAW DC8 SRM 51-1-21.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04823 TASK NR X0059.
